# SDR VNAA0205014

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 16,392 hours, 20,658 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Windshield
- Part number: 001A561A0000200
- Part serial: 1525
- Condition: Failed
- Location: Lh
- Part time: 16,400 hours, 20,665 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING OUT OF PIT, THE CREW RECEIVED A LEFT HAND FORWARD WINDSHIELD HEAT FAIL.  THE CREW CALLED MAINTENANCE CONTROL AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND FORWARD WINDSHIELD IN ACCORDANCE WITH 56-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
